# SDR USAASB97291

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543109
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLT 200 - THE AIRCRAFT WAS OVER (SDF) EN ROUTE TO (DFW) WHEN THE CAPTAINS NR 1 WINDSHIELD BEGAN ARCING.  THE WINDOW HEAT WAS SWITCHED OFF BUT A FEW MINUTES LATER THE OUTER PANE CRACKED.  THE CREW DECIDED TO DIVERT TO (CLT).  NO EMERGENCY WAS DECLARED AND THE A/C LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD AND WINDOW HEAT CONTROLLER.  LEAK AND OPERATIONAL CHECKS GOOD.  (M)
